MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SYR W/NDLE,HYPODERM,LL,25GX5/8", 3ML

MEDLINE INDUSTRIES, LP; SYR W/NDLE,HYPODERM,LL,25GX5/8", 3ML
Model Number SYR103253Z
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the syringe was "damaged" and that a flu vaccine "shot out of the top of the syringe." no serious injury, need for additional vaccination, or adverse impact to a patient or a user was originally reported.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.No photo or sample were provided for evaluation.The reported problem/issue was unable to be reproduced or confirmed and a root cause was unable to be determined.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the syringe was "damaged" and that a flu vaccine "shot out of the top of the syringe.".

Common Device Name
SYR W/NDLE,HYPODERM,LL,25GX5/8", 3ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key19039072
Report Number1417592-2024-00405
Device Sequence Number15574004
Product Code FMF
UDI-Device Identifier30080196449563
UDI-Public30080196449563
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSYR103253Z
Device Lot Number181225
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2020
Initial Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown